Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Class numbers of cyclotomic function fields

Authors: K. F. Ireland and R. D. Small
Journal: Math. Comp. 46 (1986), 337-340
MSC: Primary 11R58
MathSciNet review: 815854
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using results of Galovich and Rosen the plus and minus factors for the class number of the cyclotomic function field associated with irreducibles of degree three and four over the field with three elements are computed. As a consequence it is shown that the analogue to a result of Kummer on the p-divisibility of these factors is false.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11R58

Retrieve articles in all journals with MSC: 11R58

Additional Information

Article copyright: © Copyright 1986 American Mathematical Society